# SDR UPS04443589

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: M335
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 2 EMERGENCY LIGHT IN CEILING PASSENGER SEAT AREA COMES ON MOMENTARILY THEN GO OUT WHEN SWITCH PLACED IN ON POSITION.  REMOVED AND REPLACED POWER SUPPLY MODULE IAW MM 33-51-00 AND MM 33-57-04.  OPS CHECK GOOD.  EMERGENCY POWER SUPPLY INSTALLED STA 650.
